RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Landolfi, G

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 3

Number of views:
This page:77
Abstract pages:1206
Full texts:206
References:66
E-mail: ,

http://www.mathnet.ru/eng/person48124
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. M. Gianfreda, G. Landolfi, “Nonautonomous Hamiltonian quantum systems, operator equations, and representations of the Bender–Dunne Weyl-ordered basis under time-dependent canonical transformationstransformations”, TMF, 193:1 (2017),  41–65  mathnet  mathscinet  elib; Theoret. and Math. Phys., 193:1 (2017), 1444–1463  isi  scopus
2011
2. M. Gianfreda, G. Landolfi, “Wave packets and statistics concerned with SUSY-QM partners of Paul trap Hamiltonians”, TMF, 168:1 (2011),  80–97  mathnet  mathscinet; Theoret. and Math. Phys., 168:1 (2011), 924–938  isi  scopus
2009
3. M. Gianfreda, G. Landolfi, M. G. A. Paris, “Quantum phase problem for harmonic and time-dependent oscillator systems”, TMF, 160:1 (2009),  59–68  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 160:1 (2009), 925–932  isi

2012
4. M. Beccaria, B. G. Konopelchenko, G. Landolfi, L. Martina, A. K. Pogrebkov, “Solitons in $1+1$ and $2+1$ dimensions”, TMF, 172:2 (2012),  179–180  mathnet  elib; Theoret. and Math. Phys., 172:2 (2012), 1035–1036  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019